# SDR DALA2019092005445

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1278498) CRACKED STRAP BTW STA:1640-1660 AND RBL:46 AT AFT WET AREA. STRAP BTW STA:1640-1660 AND RBL:46 WAS REPAIRED PER SRM 53-00-51 REPAIR 13.
